UPM Institutional Repository

Items where Author is "Shamsuddin, S.M."

Up a level
Export as [feed] Atom [feed] RSS 1.0 [feed] RSS 2.0
Group by: Item Type | No Grouping
Jump to: Article
Number of items: 1.

Article

Shamsuddin, S.M. and Sulaiman, M.N. and Darus, M. (2002) Invarianceness of higher order centralised scaled-invariants undergo basic transformations. International Journal of Computer Mathematics, 79 (1). pp. 39-48. ISSN 1029-0265; eISSN: 0020-7160

This list was generated on Sat Apr 5 02:10:44 2025 +08.